About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938724, 9 pages
http://dx.doi.org/10.1155/2013/938724
Research Article

The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 24 April 2013; Accepted 19 July 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Wei-Shih Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Shih Du, Erdal Karapınar, and Naseer Shahzad, “The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps,” Abstract and Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013. doi:10.1155/2013/938724